Familles algébriques de jacobiennes
Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Talk no. 155, p. 255-263
@incollection{SB_1956-1958__4__255_0,
     author = {Lang, Serge},
     title = {Familles alg\'ebriques de jacobiennes},
     booktitle = {S\'eminaire Bourbaki : ann\'ees 1956/57 - 1957/58, expos\'es 137-168},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {4},
     year = {1958},
     note = {talk:155},
     pages = {255-263},
     zbl = {0122.38505},
     mrnumber = {106910},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1956-1958__4__255_0}
}
Lang, Serge. Familles algébriques de jacobiennes, in Séminaire Bourbaki : années 1956/57 - 1957/58, exposés 137-168, Séminaire Bourbaki, no. 4 (1958), Talk no. 155, pp. 255-263. http://www.numdam.org/item/SB_1956-1958__4__255_0/

[1] Chow (Wei-Lang). - The jacobian variety of an algebraic curve, Amer. J. Math., t. 76, 1954, p. 453-476. | MR 61421 | Zbl 0056.14404

[2] Chow (W.L.) and Lang (S.). - On the birational equivalence of curves under specialization, Amer. J. Math., t. 79, 1957, p. 649-652. | MR 90100 | Zbl 0079.06103

[3] Igusa (Jun-Ichi). - Fibre systems of jacobian varieties, I., Amer. J. Math., t. 78, 1956, p. 171-199. | MR 84848 | Zbl 0074.15803

[4] Igusa (Jun-Ichi). - Fibre systems of jacobian varieties, II : Local monodromy groups of fibre systems, Amer. J. Math., t. 78, 1956, p. 745-760. | MR 84849 | Zbl 0074.15803

[5] Igusa (Jun-Ichi). - Monodromy groups connected with algebraic surfaces (à paraître).

[6] Iang (Serge). - Abelian varieties. - New York, Interscience, à paraître en 1958.

[7] Matsusaka (Teruhisa). - On the algebraic construction of the Picard variety, Jap. J. Math., t. 21, 1951, p. 217-235 et t. 22, 1952, p. 51-62. | Zbl 0045.42102

[8] Rosenlicht (Maxwell). - Generalized jacobian varieties, Annals of Math., Series 2, t. 59, 1954, p. 505-530. | MR 61422 | Zbl 0058.37002

[9] Zariski (Oscar). - Algebraic surfaces. - New York, Chelsea, 1948 (Ergebnisse der Mathematik... Dritter Band, n° 5). | Zbl 0845.14021